# SDR SWAA2020060387922

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 43,915 hours, 26,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE GROUND ILLUMINATION LIGHT ON RT SIDE AND AISLE LIGHTS AT STA 560 AND 640 INOPERATIVE.  FOUND EMERGENCY EXIT LIGHT BATTERY PACK M1670 AT STA 727 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD REF AMM 33-51-06.
